# SDR AALA20090513TUL14

- Difficulty date: April 23, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 63,201 hours, 33,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE BETWEEN LONG 17L-18L.  REPAIRED PER SRM 53-04 FIG 38 SHEET 30 VIEW P.
